RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 107–114 (Mi mz4636)  

This article is cited in 6 scientific papers (total in 6 papers)

Solvability and spectrum of the third boundary problem for an elliptic differential-difference equation

E. L. Tsvetkov

Moscow Aviation Institute

Full text: PDF file (1437 kB)

English version:
Mathematical Notes, 1992, 51:6, 599–603

Bibliographic databases:

UDC: 517.95
Received: 21.09.1990

Citation: E. L. Tsvetkov, “Solvability and spectrum of the third boundary problem for an elliptic differential-difference equation”, Mat. Zametki, 51:6 (1992), 107–114; Math. Notes, 51:6 (1992), 599–603

Citation in format AMSBIB
\Bibitem{Tsv92}
\by E.~L.~Tsvetkov
\paper Solvability and spectrum of the third boundary problem for an elliptic differential-difference equation
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 107--114
\mathnet{http://mi.mathnet.ru/mz4636}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187483}
\zmath{https://zbmath.org/?q=an:0799.35216}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 599--603
\crossref{https://doi.org/10.1007/BF01263306}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600036}


Linking options:
  • http://mi.mathnet.ru/eng/mz4636
  • http://mi.mathnet.ru/eng/mz/v51/i6/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Selitskii, “The Space of Initial Data of the $3$d Boundary-Value Problem for a Parabolic Differential-Difference Equation in the One-Dimensional Case”, Math. Notes, 92:4 (2012), 580–584  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. M. Selitskii, “Modelirovanie nekotorykh opticheskikh sistem na osnove parabolicheskogo differentsialno-raznostnogo uravneniya”, Matem. modelirovanie, 24:12 (2012), 38–42  mathnet  mathscinet
    3. L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, Journal of Mathematical Sciences, 223:4 (2017), 351–493  mathnet  crossref
    4. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. L. E. Rossovskii, A. R. Khanalyev, “Koertsitivnaya razreshimost nelokalnykh kraevykh zadach dlya parabolicheskikh uravnenii”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 140–151  mathnet
    6. Tasevich A., “Analysis of Functional-Differential Equation With Orthotropic Contractions”, Math. Model. Nat. Phenom., 12:6, SI (2017), 240–248  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:129
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020